# SDR PID2008F00007

- Difficulty date: July 14, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9721055
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING AND REPLACING ALL 6 EPH BATTERIES.  FOR TIME, FOUND 1 BATTERY PACK BAD.  REMOVED AND REPLACED BATTERY PACK, OPS CK GOOD REF STC-SA 3441NM.  (A)
